# SDR QXEA0202262

- Difficulty date: December 23, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 10,986 hours, 15,495 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1613
- Condition: Malfunctioned
- Location: Cabin
- Part time: 1,694 hours, 246 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI ON FLIGHT 2201- SMOKE WARNING CAME ON INTERMITTENTLY DURING FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED FORWARD SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
